MathSciNet Relay Station
MathSciNet bibliographic data
MR2525621 35Q53 (34A34 35C08)
Kudryashov, N. A.; Soukharev, M. B. Popular ansatz methods and solitary wave solutions of the Kuramoto-Sivashinsky equation. Regul. Chaotic Dyn. 14 (2009), no. 3, 407–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement